کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
8903752 1632915 2018 28 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Generating permutations with restricted containers
ترجمه فارسی عنوان
ایجاد جایگزینی با ظروف محدود
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
کلمات کلیدی
الگوهای تقسیم، شمارش پشته، ماشین مرتب سازی،
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
چکیده انگلیسی
We investigate a generalization of stacks that we call C- machines. We show how this viewpoint rapidly leads to functional equations for the classes of permutations that C-machines generate, and how these systems of functional equations can be iterated and sometimes solved. General results about the rationality, algebraicity, and the existence of Wilfian formulas for some classes generated by C-machines are given. We also draw attention to some relatively small permutation classes which, although we can generate thousands of terms of their counting sequences, seem to not have D-finite generating functions.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Combinatorial Theory, Series A - Volume 157, July 2018, Pages 205-232
نویسندگان
, , , , ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت